Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 2

All articles in this issue are freely accessible.

Tangent algebras
Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos.
Trans. Amer. Math. Soc. 364 (2012), 571-594
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846344
A finite difference approach to the infinity Laplace equation and tug-of-war games
Scott N. Armstrong and Charles K. Smart.
Trans. Amer. Math. Soc. 364 (2012), 595-636
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846345
Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups
Ana Jiménez-del-Toro.
Trans. Amer. Math. Soc. 364 (2012), 637-660
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846346
Extreme value theory for non-uniformly expanding dynamical systems
Mark Holland, Matthew Nicol and Andrei Török.
Trans. Amer. Math. Soc. 364 (2012), 661-688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846347
Strichartz estimates on Kerr black hole backgrounds
Mihai Tohaneanu.
Trans. Amer. Math. Soc. 364 (2012), 689-702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846348
A limiting free boundary problem ruled by Aronsson’s equation
Julio D. Rossi and Eduardo V. Teixeira.
Trans. Amer. Math. Soc. 364 (2012), 703-719
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846349
Noncommutative semialgebraic sets and associated lifting problems
Terry A. Loring and Tatiana Shulman.
Trans. Amer. Math. Soc. 364 (2012), 721-744
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846350
Hierarchical zonotopal spaces
Olga Holtz, Amos Ron and Zhiqiang Xu.
Trans. Amer. Math. Soc. 364 (2012), 745-766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846351
Integral points and Vojta’s conjecture on rational surfaces
Yu Yasufuku.
Trans. Amer. Math. Soc. 364 (2012), 767-784
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846352
Surfaces with parallel mean curvature vector in $\mathbb{S}^{2}×\mathbb{S}^{2}$ and $\mathbb{H}^{2}×\mathbb{H}^{2}$
Francisco Torralbo and Francisco Urbano.
Trans. Amer. Math. Soc. 364 (2012), 785-813
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846353
$\mathrm{GL}(n)$ contravariant Minkowski valuations
Franz E. Schuster and Thomas Wannerer.
Trans. Amer. Math. Soc. 364 (2012), 815-826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846354
On the $n$-back-and-forth types of Boolean algebras
Kenneth Harris and Antonio Montalbán.
Trans. Amer. Math. Soc. 364 (2012), 827-866
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846355
The polyadic generalization of the Boolean axiomatization of fields of sets
Miklós Ferenczi.
Trans. Amer. Math. Soc. 364 (2012), 867-886
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846356
Hearing Delzant polytopes from the equivariant spectrum
Emily B. Dryden, Victor Guillemin and Rosa Sena-Dias.
Trans. Amer. Math. Soc. 364 (2012), 887-910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846357
The Weber-Seifert dodecahedral space is non-Haken
Benjamin A. Burton, J. Hyam Rubinstein and Stephan Tillmann.
Trans. Amer. Math. Soc. 364 (2012), 911-932
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846358
Transcendence of generating functions whose coefficients are multiplicative
Jason P. Bell, Nils Bruin and Michael Coons.
Trans. Amer. Math. Soc. 364 (2012), 933-959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846359
Dynamics of strongly competing systems with many species
E. N. Dancer, Kelei Wang and Zhitao Zhang.
Trans. Amer. Math. Soc. 364 (2012), 961-1005
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846360
Classification of minimal algebras over any field up to dimension $6$
Giovanni Bazzoni and Vicente Muñoz.
Trans. Amer. Math. Soc. 364 (2012), 1007-1028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846361
Positive operators and Hausdorff dimension of invariant sets
Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel.
Trans. Amer. Math. Soc. 364 (2012), 1029-1066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846362
A Tutte polynomial for toric arrangements
Luca Moci.
Trans. Amer. Math. Soc. 364 (2012), 1067-1088
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846363
Matching polytopes and Specht modules
Ricky Ini Liu.
Trans. Amer. Math. Soc. 364 (2012), 1089-1107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2846364
American Mathematical Society